# SDR ASAA2017102323421

- Difficulty date: October 23, 2017
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,928 hours, 24,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11112
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE FRAME AT BS 727D, STRINGER 8 TO 9L.  ACFT GROUNDED.  REPAIRED IAW EA 700-53EA-19819.
